# SDR AALA201606169010

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 70,016 hours, 25,950 cycles
- Engine: Rroyce RB211535E4
- Engine time: 56,561 hours, 19,747 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04159C
- Part serial: M229B
- Condition: Defective
- Location: Zone 400
- Part time: 82,114 hours, 26,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE; AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN RT ENGINE LOW PRESSURE PUMP STATUS MESSAGE OCCURED AT FL 24000, 1 CHANNEL AND RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE NR 2 ENGINE LOW PRESSURE FUEL PUMP AND THE FUEL PRESSURE SWITCH IAW AMM 73-11-01-004-003-ROO AND AMM 73-35-01-404-017-ROO.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED IAW AMM 71-00-00-700-804 R3.
